# SDR SWAA2023072872176

- Difficulty date: June 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 56,723 hours, 30,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BILGE AREA ANGLE LOCATED BTW BS 907 TO 927 AND BTW STR 25R TO STR 27R AT AFT CARGO COMPARTMENT 2023-405093<[01] REPLACED ANGLE AND FASTENERS LOCATED ON BILGE AREA BTW BS 907 TO 927 AND BTW STR 25R TO STR 27R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9;AND DWG 147A7221 SHEET 24 REV.-.  SEE INDIVIDUAL SIGN OF BELOW.;[02] REPLACED ANGLE AND FASTENERS LOCATED ON BILGE AREA BTW BS 907 TO 927 AND BTW STR 25R TO STR 27R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9;AND DWG 147A7221 SHEET 24 REV.-. RII VERIFIED
